# SDR FDEA201011124668

- Difficulty date: November 12, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6519601510
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 950 PLUS 10" TO STA 1010, RBL 45.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED NEW SECTION AND INSTALLED IAW SRM 53-10-2, 51-30-2 AND 53-10-5 FIG 7.
